# SDR CALA2025102810656

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 48,245 hours, 5,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204113102
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD OF GENERAL ILLUMINATION LIGHT(L3351503) FOUND NOT ON DURING TEST ABOVE SEAT 31F -  REPLACED THE FWD OF GENERAL ILLUMINATION LIGHT(L3351503) ABOVE SEAT 31F, PERFORMED TEST AND THEN FOUND RESULT NORMAL, AS PER AMM 33-51-05-00A-520A-A & AMM 33-51-05-00A-720A-A REV 201.
